Presentations of inverse semigroups, their kernels and extensions

Carvalho, Catarina, Gray, Robert D. and Ruskuc, Nik (2011) Presentations of inverse semigroups, their kernels and extensions. Journal of the Australian Mathematical Society, 90 (03). pp. 289-316. ISSN 1446-7887

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 21:32
Last Modified: 21 Apr 2020 16:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/41511
DOI: 10.1017/S1446788711001297

Actions (login required)

View Item View Item